Illinois Journal of Mathematics

On coordinates in modular lattices with a homogeneous basis

Benno Artmann

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 12, Issue 4 (1968), 626-648.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256053966

Digital Object Identifier
doi:10.1215/ijm/1256053966

Mathematical Reviews number (MathSciNet)
MR0236075

Zentralblatt MATH identifier
0164.00603

Subjects
Primary: 06.40

Citation

Artmann, Benno. On coordinates in modular lattices with a homogeneous basis. Illinois J. Math. 12 (1968), no. 4, 626--648. doi:10.1215/ijm/1256053966. https://projecteuclid.org/euclid.ijm/1256053966


Export citation